# SDR GTIA9700237

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - ON DAILY INSPECTION, FOUND RIGHT OIL PRESSURE INDICATOR READING INCORRECTLY.  INSPECTED AND FOUND WIRING AT OIL PRESSURE TRANSMITTER CANNON PLUG BROKEN, RE-PINNED CANNON PLUG WIRING, RE-ROUTED, AND SECURED.  PERFORMED ENGINE RUN.  OPS CHECK GOOD IAW MM 79-30.  (X)
